Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Approximation of the bistatic slant range using Chebyshev polynomials

Clemente, Carmine and Soraghan, John (2012) Approximation of the bistatic slant range using Chebyshev polynomials. IEEE Geoscience and Remote Sensing Letters, 9 (4). pp. 682-686. ISSN 1545-598X

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

The effectiveness of frequency domain processing algorithms in bistatic synthetic aperture radar (SAR) focusing depends critically on the accuracy of the bistatic slant range function approximation. This letter presents a new Chebyshev slant range function approximation that is shown to increase the accuracy of the analytical approximation of the bistatic point target spectrum. The performance of the new method is compared to the conventional Taylor series approximation approach in the generation of the point target spectrum. The new approach is shown to provide a more accurate approximation of the slant range function with negligible increase in processing requirements compared to the traditional Taylor series approximation. The accuracy improvement is shown to yield a more accurate spectrum that can be exploited in bistatic SAR focusing algorithms.

Item type: Article
ID code: 41022
Keywords: Chebyshev polynomials , bistatic slant range , remote sensing, Electrical engineering. Electronics Nuclear engineering, Geotechnical Engineering and Engineering Geology, Electrical and Electronic Engineering
Subjects: Technology > Electrical engineering. Electronics Nuclear engineering
Department: Faculty of Engineering > Electronic and Electrical Engineering
Technology and Innovation Centre > Sensors and Asset Management
Related URLs:
    Depositing user: Pure Administrator
    Date Deposited: 04 Sep 2012 10:21
    Last modified: 08 Apr 2014 19:09
    URI: http://strathprints.strath.ac.uk/id/eprint/41022

    Actions (login required)

    View Item